# SDR IPXA2025111882952

- Difficulty date: November 15, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,812 hours, 17,423 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Condition: Inoperative
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW DAMPER KICKED OFF WOULD NOT RESET. REPLACED YAW DAMPER ACTUATOR IAW AMM 22-23-22/401 OPS AND LEAKS CHECKS GOOD OK FOR SERVICE. ALL WORK ACCOMPLISHED BY ALL CAT 3 QUALIFIED TECH.
